Volume 8, Issue Supplement, February 2001, Pages 88 - 92
Asymptotic Lattices and W-Congruences in Integrable Discrete Geometry
Available Online 1 February 2001.
- 10.2991/jnmp.2001.8.s.16How to use a DOI?
The asymptotic lattices and their transformations are included into the theory of quadrilateral lattices.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Adam Doliwa PY - 2001 DA - 2001/02/01 TI - Asymptotic Lattices and W-Congruences in Integrable Discrete Geometry JO - Journal of Nonlinear Mathematical Physics SP - 88 EP - 92 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.16 DO - 10.2991/jnmp.2001.8.s.16 ID - Doliwa2001 ER -